# SDR VTZA97193

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 732001
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAD/CHS - FLT 6483 - DURING LANDING AT 0920 HRS ON 3-20-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LT ENGINE TORQUE WENT TO -2.2 WITH LT RED BETA LIGHT ON.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND ADJUSTED FLIGHT IDLE FUEL FLOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
